# SDR CA970226039

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 3884943
- Condition: Cracked
- Location: Bs 597 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE STA 597, L/H VERTICAL LANDING GEAR BEAM CRACKED - 1.25", AT VERTICAL LEG CUTOUT. REPLACED.
